# SDR 05FDEA01158

- Difficulty date: April 28, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 48,299 hours, 28,901 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LEFT MAIN WHEEL WELL, BS 928-932 WL 189 LBL 65 UPPER SURFACE.  REPLACED STRINGER 18A PER SRM 51-40-3.
